Defining relations for physically nonlinear anisotropic and composite shells under finite deformations. II.
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 54-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_6_a8,
author = {I. G. Teregulov},
title = {Defining relations for physically nonlinear anisotropic and composite shells under finite {deformations.~II.}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--62},
year = {1985},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_6_a8/}
}
TY - JOUR AU - I. G. Teregulov TI - Defining relations for physically nonlinear anisotropic and composite shells under finite deformations. II. JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 54 EP - 62 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1985_6_a8/ LA - ru ID - IVM_1985_6_a8 ER -
I. G. Teregulov. Defining relations for physically nonlinear anisotropic and composite shells under finite deformations. II.. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1985), pp. 54-62. http://geodesic.mathdoc.fr/item/IVM_1985_6_a8/